# SDR WRLA2008015

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- Engine: Pwa PW4462
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: AUB75628
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND 2 INCH CRACK IN NR 1 ENGINE LOWER RIGHT AFT SECTION FAIRING.  REPAIRED PER ENGINEERING INSTRUCTION NR W2008A57B-059 REV.00. REF EGAT NRC U05004.
